Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 4, Pages 819-822
http://dx.doi.org/10.1155/S0161171298001136

A note on the Boardman theorem

1Department of Applied Mathematics, Tsinghua University, Beijing 100084, China
2Department of Mathematics, Armored Force Engineering Institute, Beijing 100072, China

Received 18 June 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let (T,Mn) be a smooth involution on a closed n-dimensional manifold with n52dimF. This paper gives three necessary and sufficient conditions that (T,Mn) is a bounding involution.